# SDR NACA2022030100002

- Difficulty date: March 1, 2022
- Submitted: March 5, 2022
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 106,652 hours, 18,950 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE BLEED OFF LIGHT DURING ENGINE LIGHT OFF (PILOT ENTERED MI IN ERROR, PLANE HAD NOT LEFT BLOCKS). PERFORMED AIR SUPPLY BITE MODULE CHECK PER B767 FIM 36-20 FT 804 NO FAULTS NOTED. PERFORMED LEFT AND RIGHT ENGINE RUN UP PER B767 AMM 71-00-00 BLEEDS CHECKED GOOD. ETOPS GROUND VERIFICATION COMPLIED WITH.
